# SDR USAA951096

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11308
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: 363674
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FLT NR 301 - EMERGENCY FLOOR LIGHTING IN FIRST CLASS WAS REPORTED AS INOP.  REPLACED EMERGENCY FLOOR LIGHTING LAMP STRIP.  (M)
